Alabama, 2017Damaging Winds in Alabama, June 15, 2017
June 15, 2017 · NWS HUN · 39 events in 9 counties and zones
A broken line of strong to severe thunderstorms pushed southeast through the Tennessee Valley during the early to mid-afternoon hours. Many of the storms produced strong outflow winds of 40 to 55 mph knocking down numerous tree limbs and small trees.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $23,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A broken line of strong to severe thunderstorms pushed southeast through the Tennessee Valley during the early to mid-afternoon hours. Many of the storms produced strong outflow winds of 40 to 55 mph knocking down numerous tree limbs and small trees. A few pockets of higher winds of 55 to 60 mph knocked larger trees and power lines down. This resulted in scattered power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 15, 10:58 AM CST, 32 minutes earlier.
Area forecast discussion, Jun 15, 10:58 AM CST, 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Huntsville AL
1158 AM CDT Thu Jun 15 2017
.UPDATE...
For 18Z TAFS.
&&
.NEAR TERM...(Rest of Today)
Issued at 813 AM CDT Thu Jun 15 2017
Patchy dense fog in the Jackson County portion of the TN valley
should dissipate within the next hour or two. Have gone with an SPS
until 1430Z for this. No other major adjustments are needed at this
time, but we will be monitoring the mesoscale trends closely today.
Confidence in any one of the mesoscale model solutions is still
uncertain. The 00Z NSSL WRF run seems to be handling the linear MCS
now tracking southeast through KY/MO/AR. Elevated convection ahead of
this line may be forming in advance of the upper shortwave noted on
water vapor imagery, which is progged to drop southeast through the
area today. This may team up with the advancing MCS cold pool to
generate strong-severe convection by midday into the afternoon. The
greatest downdraft potential noted by DCAPE was located in NW AL and
points north and west where values of 1100-1500 J/kg are noted.
.SHORT TERM...(Tonight through Saturday)
Issued at 334 AM CDT Thu Jun 15 2017
Isolated showers/storms should linger overnight unlike the past few
nights as the upper wave sits over the area through the night and
outflow boundaries linger. Model POPs are probably slightly overdone
given the reality of the last few days so will stick with a slight
chance pop overnight.
The mid and upper ridge do not start to build back in on Friday and
the day is plagued by another shortwave or two moving through aloft.
A weak westerly wind may lower dew points slightly more than
forecast but either way, plenty of moisture and instability will be
in place to once again create isolated to scattered showers/storms.
Kept the chance pops in the forecast but like was mentioned early,
guidance has been overdoing the pops so storms could be more
isolated in nature in reality. More of the same expected on Saturday
but this time we have more of a southerly return flow in moisture
and a boundary lingering in the southeast, lending to higher pops
there. Like normal in the summer, any of these storms if they can
tap into deeper moisture and lift could produce strong gusty winds
and locally heavy rainfall. A few storms may once again linger into
Saturday night.
Highs Fri/Sat will again be in the upper 80s/lower 90s with a few
spots a deg or two higher depending on cloud cover. Lows will be
warm, in the upper 60s/lower 70s.
.LONG TERM...(Saturday night through Wednesday)
Issued at 334 AM CDT Thu Jun 15 2017
A fairly stormy wx regime looks to be in place across the cntrl TN
Valley to start this part of the forecast package. Even with
seasonably warm and humid conditions persisting into the latter half
of the weekend period, with heat indices perhaps climbing into the
mid/upper 90s for the cntrl/wrn zones, latest global model suites
are still hinting at an upper trough pattern digging into much of
the ern CONUS Sun, as the moisture profile across the area thickens
once again out of the sw. This upper trough axis will also drag a
weak cold front sewd into the region late Sun into Mon. Weak
isentropic lift spreading nwd into the mid TN Valley ahead of the
oncoming front coupled with some increase in dynamical forcing
should translate into sct/num showers/tstms developing along/ahead
of the sfc boundary. Given some low level convergence/vertical shear
developing with the approaching front, coupled with ample latent
heating/instability, a few strong tstms certainly look reasonable
starting the new work week, and will be capable of gusty outflow
winds/locally heavy rainfall. Rainfall or lingering showers/tstms
will then taper off from the nw Mon night into Tue, following the
passage of the cold front coupled with the upper trough pattern
beginning to fill over the cntrl Gulf states.
A little bit of a reprieve in convective development then looks to
evolve heading into mid week, as high pressure out of the Plains
states quickly builds ewd into much of the region in the wake of the
frontal passage. Unfortunately, little relief is anticipated in
overall temps thru Wed, as afternoon highs remain predom in the
upper 80s/near 90F while overnight lows trend mainly in the upper
60s/arnd 70F. Slightly drier air though is xpcted to fill into the
local area from the n after Mon, which may help keep max afternoon
heat indices in the lower 90s into Wed. Showers/tstms may also
return to the forecast at the end of the period, as sly flow and
Gulf moisture stream back into the cntrl TN Valley.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1158 AM CDT Thu Jun 15 2017
Line of strong thunderstorms will arrive in the KHSV and KMSL areas
between 18-20Z. Visibility of ~2sm (IFR) in moderate thunderstorms is
expected, although pockets of heavy rain and gusty winds are
possible. Once these thunderstorms pass, additional thunderstorms are
possible into early this evening, so have carried VCTS until 23Z.
Then VFR conditions are expected through tonight until patchy BR/FG
develops after 09Z through 12Z when MVFR conditions are possible.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
NEAR TERM...17
SHORT TERM...LN
LONG TERM...09
AVIATION...17
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 15, 3:14 AM CST, 8 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
414 AM CDT Thu Jun 15 2017
ALZ001>010-016-TNZ076-096-097-161100-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN-
414 AM CDT Thu Jun 15 2017
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
An upper disturbance moving into the Tennessee Valley area from the
northwest will translate into scattered to numerous thunderstorms
later today. Some of these storms may be strong to severe in nature
and will be capable of brief damaging wind gusts and locally heavy
downpours.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
Scattered to numerous thunderstorms remain possible Friday into
Monday, as a series of additional upper disturbances continue to
move across the outlook area. Gusty winds and brief heavy rainfall
remain possible with any stronger storms. A weak cold front will also
move southward through the outlook area late Sunday in Monday. This
may translate into a few better organized strong thunderstorms, and
will be capable of gusty winds to 50 MPH and brief torrential
downpours. The thunderstorm threat is then expected to taper off from
the northwest Monday night with the passage of the cold front.
.SPOTTER CALL TO ACTION STATEMENT...
Activation of storm spotters and emergency management personnel, in
support of severe weather operations, may be requested later today.
In the hours before
Special weather statement, Jun 15, 6:21 AM CST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Huntsville AL
721 AM CDT Thu Jun 15 2017
ALZ009-151430-
Jackson-
721 AM CDT Thu Jun 15 2017
...Significant Weather Advisory for Patchy Dense Fog until 930 am...
Patchy Dense Fog has developed across portions of northeast Alabama,
with visibilities dropping to 1/4 mile or less along the Highway 72
corridor.
Motorists are urged to drive with extreme caution, as
visibilities will vary significantly given the patchy nature of the
fog. Use low beams, reduce driving speed, and allow for plenty of
room between you and other cars.
The fog should begin to burn off before 930 am.
Thunderstorm Wind, Lauderdale
- When
- June 15, 11:30 AM CST
- Where
- Lauderdale County, 1.79 mi NE of Lexington
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.990, -87.350
A tree was knocked down along CR 489.
Thunderstorm Wind, Lauderdale
- When
- June 15, 11:32 AM CST
- Where
- Lauderdale County, 1.83 mi ESE of Lexington
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.960, -87.340
A tree was knocked down on the road at CR 502 between Highway 64 and Second Creek.
Thunderstorm Wind, Lauderdale
- When
- June 15, 11:36 AM CST
- Where
- Lauderdale County, 0.89 mi SE of North Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.670
A tree was knocked down blocking the road at 535 Dulin Street.
Thunderstorm Wind, Lawrence
- When
- June 15, 12:00 PM CST
- Where
- Lawrence County, 1.38 mi N of Hatton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -87.420
Two trees were knocked down onto Highway 101 near Hatton.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:02 PM CST
- Where
- Lauderdale County, 1.13 mi E of North Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.830, -87.660
A tree was knocked down onto Bradshaw Drive.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:02 PM CST
- Where
- Lauderdale County, 0.69 mi N of Woodlawn
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -87.600
A power line was knocked down at CR 323 at Florence Blvd.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:03 PM CST
- Where
- Lauderdale County, 0.89 mi SE of Hustontown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.420
Power lines were knocked down at CR 33 at Blue Heron Drive.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:03 PM CST
- Where
- Lauderdale County, 0.57 mi W of Rogersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.830, -87.290
A power line and pole was knocked down at Highway 207 at Dement Street.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:03 PM CST
- Where
- Lauderdale County, 1.13 mi E of North Florence
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.830, -87.660
A tree was knocked down at Bradshaw Drive at Cedar Ridge.
Thunderstorm Wind, Lauderdale
- When
- June 15, 12:04 PM CST
- Where
- Lauderdale County, 2.15 mi NNE of Lexington
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 35.000, -87.360
A tree was knocked down onto Highway 101 just south of the Tennessee state line.
Thunderstorm Wind, Lawrence
- When
- June 15, 12:11 PM CST
- Where
- Lawrence County, 1.38 mi N of Masterson Mill
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.550, -87.280
A tree was knocked down onto Highway 33 just north of Moulton.
Thunderstorm Wind, Limestone
- When
- June 15, 12:14 PM CST
- Where
- Limestone County, 1.84 mi ENE of Athens
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 34.810, -86.950
A dead tree was knocked down onto Highway 31 at Pryor Street.
Thunderstorm Wind, Limestone
- When
- June 15, 12:20 PM CST
- Where
- Limestone County, 2.07 mi N of French Mill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 34.800, -86.880
Several trees were knocked down near the intersection of Nick Davis Road at Mooresville Road.
Thunderstorm Wind, Morgan
- When
- June 15, 12:29 PM CST
- Where
- Morgan County, Pumpkin Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.470, -87.080
Multiple trees were knocked down on Blankenship Road.
Thunderstorm Wind, Madison
- When
- June 15, 12:32 PM CST
- Where
- Madison County, 1.38 mi N of Madison
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 34.720, -86.770
A tree was knocked down onto Balch Road.
Thunderstorm Wind, Morgan
- When
- June 15, 12:33 PM CST
- Where
- Morgan County, 0.57 mi W of Neel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.470, -87.060
Power lines were knocked down and blocking a road intersection.
Thunderstorm Wind, Morgan
- When
- June 15, 12:35 PM CST
- Where
- Morgan County, 0.69 mi S of Decatur
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.610, -86.980
Multiple trees were knocked down in Decatur.
Thunderstorm Wind, Madison
- When
- June 15, 12:40 PM CST
- Where
- Madison County, 0.69 mi N of Oakwood College
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.760, -86.630
A tree was knocked down onto power lines on Broadmor Road.
Thunderstorm Wind, Madison
- When
- June 15, 12:42 PM CST
- Where
- Madison County, 1.33 mi WSW of Haden
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 34.670, -86.540
A large tree was knocked down in Jones Valley.
Thunderstorm Wind, Morgan
- When
- June 15, 12:42 PM CST
- Where
- Morgan County, 0.9 mi NW of Hartselle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.440, -86.940
Multiple tree was knocked down in Hartselle.
Thunderstorm Wind, Morgan
- When
- June 15, 12:43 PM CST
- Where
- Morgan County, 1.79 mi NE of Brooksville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.520, -86.830
A tree was knocked down and blocking a road.
Thunderstorm Wind, Madison
- When
- June 15, 12:47 PM CST
- Where
- Madison County, 1.38 mi N of Haden
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.700, -86.520
A tree was knocked down near the intersection of Highway 431 and Dug Hill Road.
Thunderstorm Wind, Madison
- When
- June 15, 12:53 PM CST
- Where
- Madison County, 0.89 mi SE of Molder
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.790, -86.410
Trees were knocked down along Hurricane Creek Road.
Thunderstorm Wind, Lauderdale
- When
- June 15, 1:06 PM CST
- Where
- Lauderdale County, Woodlawn
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.830, -87.600
A tree was knocked down on Indian Springs Drive.
Thunderstorm Wind, Marshall
- When
- June 15, 1:11 PM CST
- Where
- Marshall County, 2.99 mi SSE of Grassy
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.310, -86.430
A tree was knocked down across Lookout Drive.
Thunderstorm Wind, Marshall
- When
- June 15, 1:17 PM CST
- Where
- Marshall County, 0.9 mi NE of Grant
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.540, -86.260
A tree was knocked down blocking Fish Trap Road near Grant Road.
Thunderstorm Wind, Marshall
- When
- June 15, 1:22 PM CST
- Where
- Marshall County, 0.9 mi SE of Mountain Gap
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.360, -86.390
A tree was knocked down across Junkins Road.
Thunderstorm Wind, Cullman
- When
- June 15, 1:25 PM CST
- Where
- Cullman County, 0.57 mi W of Cullman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -86.840
Numerous trees were knocked down in Cullman.
Thunderstorm Wind, Marshall
- When
- June 15, 1:25 PM CST
- Where
- Marshall County, 1.84 mi ENE of Meltonsville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 34.460, -86.150
A tree was knocked down on Armstrong Road.
Thunderstorm Wind, Jackson
- When
- June 15, 1:28 PM CST
- Where
- Jackson County, 0.57 mi E of Nat
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.620, -86.270
Trees were knocked down on Hodges Street in Woodville.
Thunderstorm Wind, Marshall
- When
- June 15, 1:30 PM CST
- Where
- Marshall County, 0.69 mi N of Cottonville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.460, -86.330
A tree was knocked down on a car near Cottonville Road and Natural Bridge Lane.
Thunderstorm Wind, Jackson
- When
- June 15, 1:35 PM CST
- Where
- Jackson County, 2.68 mi NW of Browntown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.630, -85.880
Trees were knocked down along Highway 71 and Highway 40 in Pleasant View.
Thunderstorm Wind, Marshall
- When
- June 15, 1:35 PM CST
- Where
- Marshall County, 1.34 mi WSW of Douglas
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.160, -86.350
A tree was knocked down near the intersection of Highway 75 and West Concord Road.
Thunderstorm Wind, Marshall
- When
- June 15, 1:37 PM CST
- Where
- Marshall County, 1.84 mi ENE of Meltonsville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 34.460, -86.150
Thunderstorm Wind, Cullman
- When
- June 15, 1:39 PM CST
- Where
- Cullman County, 0.69 mi S of Hanceville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.060, -86.770
Numerous trees were knocked down in Hanceville.
Thunderstorm Wind, Dekalb
- When
- June 15, 1:41 PM CST
- Where
- Dekalb County, 1.49 mi NNE of Geraldine
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.370, -85.990
A large tree was knocked down onto a house along CR 329.
Thunderstorm Wind, Dekalb
- When
- June 15, 1:44 PM CST
- Where
- Dekalb County, 1.79 mi SE of Elliot Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.600, -85.760
Two chicken houses were damaged. Two large sections of metal roofing were blown off.
Thunderstorm Wind, Marshall
- When
- June 15, 1:50 PM CST
- Where
- Marshall County, 0.57 mi E of Douglas
- Measured
- 43 kt (49 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.170, -86.320
A tree was knocked down onto a mobile home on Plunkett Drive.
Thunderstorm Wind, Dekalb
- When
- June 15, 2:10 PM CST
- Where
- Dekalb County, 0.9 mi NE of Adamsburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.410, -85.670
Trees were knocked down on CR 261 near Adamsburg.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in New Jersey, June 15 to 18, 20174 deaths · 1 injured · 3 events
- Hail and Damaging Winds in Iowa, June 15, 2017$355,000 · 2.75 in hail · 78 events
- Tornado and Hail in Missouri, June 15 to 17, 20173 injured · $61,000 · EF0 · 82 events
- Flash Flood and Hail in Texas, June 15, 2017$2.0 million · 2 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 15, 20174 injured · 2.75 in hail · 85 events
- Damaging Winds in Georgia, June 15, 2017$229,000 · 60 kt wind · 28 events
- Flash Flooding and Flood in Virginia, June 15 to 16, 2017$252,000 · 8 events
- Flash Flooding and Damaging Winds in New York, June 15, 2017$163,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 15, 20171 injured · 4 in hail · 59 events
- Hail and Damaging Winds in Oklahoma, June 15, 2017$74,000 · 2 in hail · 21 events
- Hail in Nebraska, June 15, 2017$165,000 · 1.75 in hail · 3 events
- Lightning Strikes in Florida, June 15, 2017$150,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 693673, 693674, 693675, 693676, 693677, 693678, 693679, 693680, 693681, 693682, 693684, 693685, 693686, 693687, 693688, 693690, 693691, 693694, 693695, 693696, 693697, 693698, 693699, 693700, 693701, 693702, 693703, 693704, 693705, 693706, 693707, 693708, 693709, 693710, 693711, 693712, 693715, 693713, 693714.